# SDR HNAA2017030600075

- Difficulty date: March 6, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 67,849 hours, 76,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULBS AT AISLE  ARE INOPERATIVE.   REMOVED AND REPLACED THE BULBS.  OPS CHECKED GOOD.
